Skin severely dry since Roaccutane treatment 12yrs ago

Moderators: talkhealth, macygravy

Post Reply
2 posts
Louise3123
Posts: 1
Joined: Thu Apr 08, 2021 9:48 pm
Quote

by Louise3123 on Thu Apr 08, 2021 10:01 pm

Skin severely dry since Roaccutane treatment 12yrs ago

Hi, I went through the Roaccutane treatment over 12 years ago, and ever since, my skin has been severely dry. I have tried all sorts of facial cleansing and moisturising routines and haven't been able to find one which I stick to which suits my skin - it's really frustrating. It seems to be a long term/permanent side effect. What products do others find have worked to help with the dry skin side effects after Roaccutane treatment?
Thanks. Louise

advhccenter
Posts: 266
Joined: Thu Oct 13, 2022 11:50 am
Quote

by advhccenter on Fri Sep 29, 2023 7:17 am

Re: Skin severely dry since Roaccutane treatment 12yrs ago

This dryness will vanish once the Isotretinoin is halted. Isotretinoin requires a couple of months to work; such countless patients won't encounter any improvement in that frame of mind until the third or fourth month that they are taking the pills

Post Reply
2 posts